Annihilators of Power Central Values of Generalized Skew Derivations on Lie Ideals
Articles > Article · 2024
Authors: Nihan BAYDAR YARBİL, Nurcan ARGAÇ
Iranian Journal of Mathematical Sciences and Informatics, Journal Indexed in ESCI, International, Emerging Sources Citation Index (ESCI), 2024, vol 19, pp 35-49
Summary
Let R be a prime ring with center Z(R) and G be a generalized α-derivation of R for α ∈ Aut(R).Let a ∈ R be a nonzero element and n be a fixed positive integer.(i) If aG(x) n ∈ Z(R) for all x ∈ R then aG(x) = 0 for all x ∈ R unless dim C RC = 4. (ii) If aG(x) n ∈ Z(R) for all x ∈ L, where L is a noncommutative Lie ideal of R then aG(x) = 0 for all x ∈ R unless dim C RC = 4.